MathSciNet Relay Station
MathSciNet bibliographic data
MR2431020 (2009e:20095) 20F69 (20F65)
Gentimis, Thanos Asymptotic dimension of finitely presented groups. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4103–4110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement